Alert archive / Alabama / Frost Advisories in 2015
Frost Advisory 2, NWS Birmingham, AL
NWS Birmingham, AL issued this frost advisory at Mar 28, 2015, 4:05 AM CDT for 20 counties in Alabama. It took effect at Mar 29, 2015, 1:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2015, 4:05 AM CDT (09:05 UTC)
- In effect from
- Mar 29, 2015, 1:00 AM CDT
- Expired
- Mar 29, 2015, 6:25 AM CDT
- In force
- 5 hr
- Issued by
- NWS Birmingham, AL
Counties Autauga County, AL, Barbour County, AL, Bibb County, AL, Bullock County, AL, Chilton County, AL, Dallas County, AL, Elmore County, AL, Greene County, AL, Hale County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Russell County, AL, Sumter County, AL, Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 73 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1676 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
983 WWUS74 KBMX 280905 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 405 AM CDT SAT MAR 28 2015 ...A FREEZE IS POSSIBLE THIS MORNING AND AGAIN ON SUNDAY MORNING ACROSS PARTS OF CENTRAL ALABAMA... .COLDER AND DRIER AIR WILL ALLOW TEMPERATURES TO FALL AT OR BELOW 32 DEGREES FOR A SHORT DURATION BOTH THIS MORNING AND SUNDAY MORNING. THE AREA OF CONCERN WILL GENERALLY BE THE NORTHEATS HALF OF CENTRAL ALABAMA. PATCHY FROST WILL ALSO BE POSSIBLE TO THE SOUTH AND WEST OF THE WARNED AREA. ALZ014-017>021-026>029-281715- /O.UPG.KBMX.FZ.A.0001.150329T0600Z-150329T1500Z/ /O.NEW.KBMX.FZ.W.0002.150329T0600Z-150329T1400Z/ /O.CON.KBMX.FZ.W.0001.000000T0000Z-150328T1400Z/ WINSTON-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH- INCLUDING THE CITIES OF...DOUBLE SPRINGS...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...PELL CITY...MOODY...TALLADEGA... SYLACAUGA...ASHLAND...ROANOKE 405 AM CDT SAT MAR 28 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...28 TO 32 DEGREES. * IMPACTS...FREEZING TEMPERATURES COULD DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ011-015-038-281715- /O.UPG.KBMX.FZ.A.0001.150329T0600Z-150329T1500Z/ /O.NEW.KBMX.FZ.W.0002.150329T0600Z-150329T1400Z/ /O.CON.KBMX.FR.Y.0001.000000T0000Z-150328T1400Z/ MARION-WALKER-CHAMBERS- INCLUDING THE CITIES OF...HAMILTON...JASPER...VALLEY...LANETT... LAFAYETTE 405 AM CDT SAT MAR 28 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...28 TO 32 DEGREES. * IMPACTS...FREEZING TEMPERATURES COULD DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ALZ012-013-024-025-036-037-281715- /O.NEW.KBMX.FZ.W.0002.150329T0600Z-150329T1400Z/ /O.CON.KBMX.FR.Y.0001.000000T0000Z-150328T1400Z/ LAMAR-FAYETTE-JEFFERSON-SHELBY-COOSA-TALLAPOOSA- INCLUDING THE CITIES OF...SULLIGENT...VERNON...FAYETTE... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... ROCKFORD...ALEXANDER CITY...DADEVILLE 405 AM CDT SAT MAR 28 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. * TEMPERATURES...28 TO 32. * IMPACTS...FREEZING TEMPERATURES COULD DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ023-034-035-281715- /O.NEW.KBMX.FR.Y.0002.150329T0600Z-150329T1400Z/ /O.CON.KBMX.FR.Y.0001.000000T0000Z-150328T1400Z/ TUSCALOOSA-BIBB-CHILTON- INCLUDING THE CITIES OF...TUSCALOOSA...CENTREVILLE...CLANTON 405 AM CDT SAT MAR 28 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. * TEMPERATURES...32 TO 38. * IMPACTS...FROST COULD DAMAGE SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ALZ022-030>033-039>050-281715- /O.NEW.KBMX.FR.Y.0002.150329T0600Z-150329T1400Z/ PICKENS-SUMTER-GREENE-HALE-PERRY-MARENGO-DALLAS-AUTAUGA-LOWNDES- ELMORE-MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...CARROLLTON...LIVINGSTON...EUTAW... GREENSBORO...MOUNDVILLE...MARION...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 405 AM CDT SAT MAR 28 2015 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. * TEMPERATURES...32 TO 38. * IMPACTS...FROST COULD DAMAGE SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
5 follow-up statements
373 WWUS74 KBMX 280907 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 407 AM CDT SAT MAR 28 2015 ...A FREEZE IS POSSIBLE THIS MORNING AND AGAIN ON SUNDAY MORNING ACROSS PARTS OF CENTRAL ALABAMA... .COLDER AND DRIER AIR WILL ALLOW TEMPERATURES TO FALL AT OR BELOW 32 DEGREES FOR A SHORT DURATION BOTH THIS MORNING AND SUNDAY MORNING. THE AREA OF CONCERN WILL GENERALLY BE THE NORTHEATS HALF OF CENTRAL ALABAMA. PATCHY FROST WILL ALSO BE POSSIBLE TO THE SOUTH AND WEST OF THE WARNED AREA. ALZ014-017>021-026>029-281500- /O.CON.KBMX.FZ.W.0001.000000T0000Z-150328T1400Z/ /O.CON.KBMX.FZ.W.0002.150329T0600Z-150329T1400Z/ WINSTON-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH- INCLUDING THE CITIES OF...DOUBLE SPRINGS...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...PELL CITY...MOODY...TALLADEGA... SYLACAUGA...ASHLAND...ROANOKE 407 AM CDT SAT MAR 28 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... * TEMPERATURES...28 TO 32 DEGREES. * IMPACTS...FREEZING TEMPERATURES COULD DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ011>013-015-024-025-036>038-281500- /O.CON.KBMX.FZ.W.0002.150329T0600Z-150329T1400Z/ /O.CON.KBMX.FR.Y.0001.000000T0000Z-150328T1400Z/ MARION-LAMAR-FAYETTE-WALKER-JEFFERSON-SHELBY-COOSA-TALLAPOOSA- CHAMBERS- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...JASPER...BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM... ALABASTER...ROCKFORD...ALEXANDER CITY...DADEVILLE...VALLEY... LANETT...LAFAYETTE 407 AM CDT SAT MAR 28 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... * TEMPERATURES...28 TO 32. * IMPACTS...FREEZING TEMPERATURES COULD DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ023-034-035-281500- /O.CON.KBMX.FR.Y.0001.000000T0000Z-150328T1400Z/ /O.CON.KBMX.FR.Y.0002.150329T0600Z-150329T1400Z/ TUSCALOOSA-BIBB-CHILTON- INCLUDING THE CITIES OF...TUSCALOOSA...CENTREVILLE...CLANTON 407 AM CDT SAT MAR 28 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... * TEMPERATURES...32 TO 38. * IMPACTS...FROST COULD DAMAGE SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ALZ022-030>033-039>050-281500- /O.CON.KBMX.FR.Y.0002.150329T0600Z-150329T1400Z/ PICKENS-SUMTER-GREENE-HALE-PERRY-MARENGO-DALLAS-AUTAUGA-LOWNDES- ELMORE-MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...CARROLLTON...LIVINGSTON...EUTAW... GREENSBORO...MOUNDVILLE...MARION...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 407 AM CDT SAT MAR 28 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... * TEMPERATURES...32 TO 38. * IMPACTS...FROST COULD DAMAGE SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
947 WWUS74 KBMX 281445 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 945 AM CDT SAT MAR 28 2015 ...A FREEZE IS POSSIBLE SUNDAY MORNING ACROSS PARTS OF CENTRAL ALABAMA... .COLDER AND DRIER AIR WILL ALLOW TEMPERATURES TO FALL AT OR BELOW 32 DEGREES FOR A SHORT DURATION SUNDAY MORNING. THE AREA OF CONCERN WILL GENERALLY BE THE NORTHEAST HALF OF CENTRAL ALABAMA. PATCHY FROST WILL ALSO BE POSSIBLE TO THE SOUTH AND WEST OF THE WARNED AREA. ALZ011>015-017>021-024>029-036>038-290300- /O.CON.KBMX.FZ.W.0002.150329T0600Z-150329T1400Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-CLAY- RANDOLPH-COOSA-TALLAPOOSA-CHAMBERS- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...BIRMINGHAM...HOOVER...COLUMBIANA... PELHAM...ALABASTER...PELL CITY...MOODY...TALLADEGA...SYLACAUGA... ASHLAND...ROANOKE...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE 945 AM CDT SAT MAR 28 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... * TEMPERATURES...28 TO 32. * IMPACTS...FREEZING TEMPERATURES COULD DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ022-023-030>035-039>050-290300- /O.CON.KBMX.FR.Y.0002.150329T0600Z-150329T1400Z/ PICKENS-TUSCALOOSA-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-MARENGO- DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-LEE- RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...CARROLLTON...TUSCALOOSA...LIVINGSTON... EUTAW...GREENSBORO...MOUNDVILLE...MARION...CENTREVILLE... CLANTON...DEMOPOLIS...LINDEN...SELMA...PRATTVILLE... FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY... TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY... TROY...EUFAULA 945 AM CDT SAT MAR 28 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... * TEMPERATURES...32 TO 36. * IMPACTS...FROST COULD DAMAGE SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
533 WWUS74 KBMX 290256 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 956 PM CDT SAT MAR 28 2015 ...A FREEZE IS POSSIBLE SUNDAY MORNING ACROSS PARTS OF CENTRAL ALABAMA... .COLDER AND DRIER AIR WILL ALLOW TEMPERATURES TO FALL AT OR BELOW 32 DEGREES FOR A SHORT DURATION SUNDAY MORNING. THE AREA OF CONCERN WILL GENERALLY BE THE NORTHEAST HALF OF CENTRAL ALABAMA. PATCHY FROST WILL ALSO BE POSSIBLE TO THE SOUTH AND WEST OF THE WARNED AREA. ALZ011>015-017>021-024>029-036>038-291400- /O.CON.KBMX.FZ.W.0002.150329T0600Z-150329T1400Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-CLAY- RANDOLPH-COOSA-TALLAPOOSA-CHAMBERS- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...BIRMINGHAM...HOOVER...COLUMBIANA... PELHAM...ALABASTER...PELL CITY...MOODY...TALLADEGA...SYLACAUGA... ASHLAND...ROANOKE...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE 956 PM CDT SAT MAR 28 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... * TEMPERATURES...28 TO 32. * IMPACTS...FREEZING TEMPERATURES COULD DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ022-023-030>035-039>050-291400- /O.CON.KBMX.FR.Y.0002.150329T0600Z-150329T1400Z/ PICKENS-TUSCALOOSA-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-MARENGO- DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-LEE- RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...CARROLLTON...TUSCALOOSA...LIVINGSTON... EUTAW...GREENSBORO...MOUNDVILLE...MARION...CENTREVILLE... CLANTON...DEMOPOLIS...LINDEN...SELMA...PRATTVILLE... FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY... TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY... TROY...EUFAULA 956 PM CDT SAT MAR 28 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... * TEMPERATURES...32 TO 36. * IMPACTS...FROST COULD DAMAGE SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
705 WWUS74 KBMX 290900 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 400 AM CDT SUN MAR 29 2015 ...A FREEZE IS POSSIBLE THIS MORNING ACROSS PARTS OF CENTRAL ALABAMA... .COLDER AND DRIER AIR WILL ALLOW TEMPERATURES TO FALL AT OR BELOW 32 DEGREES FOR A SHORT DURATION THIS MORNING. THE AREA OF CONCERN WILL GENERALLY BE THE NORTHEAST HALF OF CENTRAL ALABAMA. PATCHY FROST WILL ALSO BE POSSIBLE TO THE SOUTH AND WEST OF THE WARNED AREA. ALZ030>033-039-040-042-044-046-049-050-291000- /O.CAN.KBMX.FR.Y.0002.000000T0000Z-150329T1400Z/ SUMTER-GREENE-HALE-PERRY-MARENGO-DALLAS-LOWNDES-MONTGOMERY- BULLOCK-PIKE-BARBOUR- INCLUDING THE CITIES OF...LIVINGSTON...EUTAW...GREENSBORO... MOUNDVILLE...MARION...DEMOPOLIS...LINDEN...SELMA...FORT DEPOSIT... HAYNEVILLE...MONTGOMERY...UNION SPRINGS...TROY...EUFAULA 400 AM CDT SUN MAR 29 2015 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS CANCELLED THE FROST ADVISORY. CLOUD COVER AND A SLIGHT BREEZE WILL GREATLY DIMINISH THE CHANCES OF A WIDESPREAD FROST. THEREFORE...THE ADVISORY HAS BEEN CANCELED. $$ ALZ011>015-017>021-024>029-036>038-291400- /O.CON.KBMX.FZ.W.0002.000000T0000Z-150329T1400Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-CLAY- RANDOLPH-COOSA-TALLAPOOSA-CHAMBERS- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...BIRMINGHAM...HOOVER...COLUMBIANA... PELHAM...ALABASTER...PELL CITY...MOODY...TALLADEGA...SYLACAUGA... ASHLAND...ROANOKE...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE 400 AM CDT SUN MAR 29 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURES...28 TO 32. * IMPACTS...FREEZING TEMPERATURES COULD DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ022-023-034-035-041-043-045-047-048-291400- /O.CON.KBMX.FR.Y.0002.000000T0000Z-150329T1400Z/ PICKENS-TUSCALOOSA-BIBB-CHILTON-AUTAUGA-ELMORE-MACON-LEE-RUSSELL- INCLUDING THE CITIES OF...CARROLLTON...TUSCALOOSA...CENTREVILLE... CLANTON...PRATTVILLE...WETUMPKA...TALLASSEE...TUSKEGEE...AUBURN... OPELIKA...PHENIX CITY 400 AM CDT SUN MAR 29 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURES...32 TO 37. * IMPACTS...FROST COULD DAMAGE SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
235 WWUS74 KBMX 291125 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 625 AM CDT SUN MAR 29 2015 ...A FREEZE IS POSSIBLE THIS MORNING ACROSS PARTS OF CENTRAL ALABAMA... ALZ012-013-024-025-036>038-291230- /O.CAN.KBMX.FZ.W.0002.000000T0000Z-150329T1400Z/ LAMAR-FAYETTE-JEFFERSON-SHELBY-COOSA-TALLAPOOSA-CHAMBERS- INCLUDING THE CITIES OF...SULLIGENT...VERNON...FAYETTE... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... ROCKFORD...ALEXANDER CITY...DADEVILLE...VALLEY...LANETT... LAFAYETTE 625 AM CDT SUN MAR 29 2015 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS CANCELLED THE FREEZE WARNING. CLOUD COVER HAS LASTED LONGER AND HAS BEEN THICKER THAN ANTICIPATED. THEREFORE...OVERNIGHT LOWS WILL NOT REACH THE FREEZING POINT OR BELOW IN MOST LOCATIONS IN THE PREVIOUSLY WARNED AREA. $$ ALZ022-023-034-035-041-043-045-047-048-291230- /O.CAN.KBMX.FR.Y.0002.000000T0000Z-150329T1400Z/ PICKENS-TUSCALOOSA-BIBB-CHILTON-AUTAUGA-ELMORE-MACON-LEE-RUSSELL- INCLUDING THE CITIES OF...CARROLLTON...TUSCALOOSA...CENTREVILLE... CLANTON...PRATTVILLE...WETUMPKA...TALLASSEE...TUSKEGEE...AUBURN... OPELIKA...PHENIX CITY 625 AM CDT SUN MAR 29 2015 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS CANCELLED THE FROST ADVISORY. CLOUD COVER HAS LASTED LONGER AND HAS BEEN THICKER THAN ANTICIPATED. THIS HAS PREVENTED MUST FROST FROM DEVELOPING. $$ ALZ011-014-015-017>021-026>029-291400- /O.CON.KBMX.FZ.W.0002.000000T0000Z-150329T1400Z/ MARION-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE- ST. CLAIR-TALLADEGA-CLAY-RANDOLPH- INCLUDING THE CITIES OF...HAMILTON...DOUBLE SPRINGS...JASPER... ONEONTA...GADSDEN...ANNISTON...CENTRE...HEFLIN...PELL CITY... MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE 625 AM CDT SUN MAR 29 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURES...25 TO 32. * IMPACTS...FREEZING TEMPERATURES COULD DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this frost advisory went out at Mar 27, 10:27 PM CDT, 5 hours 38 minutes earlier.
Area forecast discussion, Mar 27, 10:27 PM CDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1027 PM CDT FRI MAR 27 2015 .UPDATE... EVENING UPDATE. && .DISCUSSION... SHOWERS ASSOCIATED WITH AN UPPER-LEVEL TROUGH AXIS HAVE DISSIPATED WITH THE LOSS OF DAYTIME HEATING. DID NOT MAKE ANY CHANGES TO OVERNIGHT LOWS. STILL ANTICIPATING A LIGHT FREEZE AND POCKETS OF FROST ACROSS THE NORTHERN HALF AS SURFACE WINDS DECREASE. 87/GRANTHAM && .AVIATION... 00Z TAF DISCUSSION. VFR CONDS EXPECTED THRU THE PERIOD. AN UPPER LEVEL SHORT WAVE TROF WILL PRODUCE MID LEVEL CLOUDS AND A FEW SHWRS ACROSS NORTH ALABAMA THRU 03Z. THE CIGS ARE HIGH BASED AND ANY ASSOCIATED RAINFALL WILL NOT LIKELY REDUCE VSBYS BLO 5 MILES...SO LEFT OUT PCPN IN FORECAST. SKIES WILL CLEAR BY 03Z AS SHORT WAVE TROF AXIS PASSES TO THE EAST OF ALABAMA. ADDITIONAL MID LEVEL CLOUDS WILL MOVE INTO WEST ALABAMA BY 17Z AS ANOTHER SHORT WAVE TROF APPROACHES THE AREA FROM THE NW. 58/ROSE && .PREV DISCUSSION... /ISSUED 248 PM CDT FRI MAR 27 2015/ UPPER LEVEL SHORTWAVE NOW MOVING THROUGH NW PORTIONS OF CENTRAL ALABAMA THIS AFTERNOON AND WILL CONTINUE TO SLIDE EASTWARD THROUGH THE NORTH. ANY RAIN WILL BE LIGHT AND MAY NOT EVEN MEASURE AS RAINFALL WILL BE BRIEF. CLEARING ACROSS THE NORTH TONIGHT WILL LEAD TO TEMPERATURES DROPPING INTO THE 30S FOR MOST OF THE AREA. WILL SEE NEAR FREEZING TEMPERATURES ACROSS THE NORTHEAST AFTER 5 AM. WILL CONTINUE WITH THE FREEZE WARNING AS ALREADY IN PLACE...BUT ADDED IN A ROW TO THE SOUTH AND WEST IN WHICH ABOVE FREEZING TEMPERATURES ARE EXPECTED BUT SOME PATCHY FROST MAY BE POSSIBLE AS WELL. ANOTHER SHORTWAVE SLIDES THROUGH ON SATURDAY AND COULD PROVIDE RAIN TO THE AREA DURING THE DAY AND EARLY EVENING. THIS WILL HELP RE-ENFORCE THE COLDER AIRMASS IN PLACE AND ANOTHER FREEZE WILL BE POSSIBLE SUNDAY MORNING. MODELS HAVE BEEN TRENDING A TOUCH WARMER OVER THE PAST RUNS...SO WILL STICK WITH THE CURRENT TRENDS AS THEY ARE JUST UNDER THE MAIN CONSENSUS OF THE MODELS. WILL LIKELY SEE ANOTHER AREA OF FROST ONCE AGAIN SO COUNTIES NOT IN THE WATCH MAY STILL BE IN AN ADVISORY FOR A SECOND NIGHT. THE DURATION OF THE FREEZING AND FROSTY CONDITIONS WILL BE LONGER SUNDAY MORNING. ANOTHER FRONT WORKS INTO THE AREA ON MONDAY AND THEN WILL STALL OUT AND MEANDER AROUND FOR THE WEEK. THIS WILL KEEP POPS IN THE FORECAST FOR THE PERIOD. LOOKS LIKE THE HIGHEST CHANCES WILL BE MONDAY AND THEN AGAIN FRIDAY. A MORE POTENT COLD FRONT WILL FINALLY CLEAR OUT THE MOIST AIRMASS ON SATURDAY. TEMPERATURES WILL LIKELY BE IN THE LOW TO MID 80S ON THURSDAY AND FRIDAY AHEAD OF THE FRONT. OVERALL THE NEXT TWO WEEKS LOOK ACTIVE...WITH A GOOD CHANCE OF RAIN FOR THE PERIOD BUT WARMER TEMPERATURES. 16 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 31 51 29 58 51 / 10 10 10 0 50 ANNISTON 31 51 29 59 49 / 10 10 10 0 30 BIRMINGHAM 34 49 33 62 53 / 10 20 10 0 30 TUSCALOOSA 36 51 36 65 54 / 10 20 10 0 20 CALERA 35 51 36 62 54 / 10 10 10 0 20 AUBURN 37 56 33 62 48 / 10 10 10 0 10 MONTGOMERY 37 59 37 67 52 / 10 10 10 0 10 TROY 36 58 35 66 50 / 10 10 10 0 10 && .BMX WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR BLOUNT-CALHOUN-CHAMBERS-CHEROKEE-CLAY-CLEBURNE-ETOWAH-MARION- RANDOLPH-ST. CLAIR-TALLADEGA-WALKER-WINSTON. FREEZE WARNING UNTIL 9 AM CDT SATURDAY FOR BLOUNT-CALHOUN- CHEROKEE-CLAY-CLEBURNE-ETOWAH-RANDOLPH-ST. CLAIR-TALLADEGA- WINSTON. FROST ADVISORY UNTIL 9 AM CDT SATURDAY FOR BIBB-CHAMBERS-CHILTON- COOSA-FAYETTE-JEFFERSON-LAMAR-MARION-SHELBY-TALLAPOOSA- TUSCALOOSA-WALKER. &&
Hazardous weather outlook, Mar 27, 10:24 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1024 PM CDT FRI MAR 27 2015 ALZ011>015-017>050-290630- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1024 PM CDT FRI MAR 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. A SHORT DURATION OF TEMPERATURES AT OR JUST BELOW FREEZING IS EXPECTED LATE TONIGHT IN THE NORTHEAST SECTIONS OF CENTRAL ALABAMA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OVERNIGHT LOW TEMPERATURES ARE FORECAST TO BE IN THE LOWER TO MIDDLE 30S ACROSS NORTHERN PORTIONS OF CENTRAL ALABAMA SUNDAY MORNING. TEMPERATURES AT OR JUST BELOW FREEZING ARE POSSIBLE...ESPECIALLY ACROSS NORTHEAST ALABAMA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 4:05 AM CDT | Freeze Warning | BMX | Blount, Calhoun, Chambers, Cherokee, Clay, Cleburne and 13 more | 29 hr |
Nearby
Frost Advisories in Alabama, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.